# SDR HEEA202504100001

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N448PH
- Make and model: Bell 407
- Aircraft serial: 54111
- Aircraft time: 10,090 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115
- Part serial: A943
- Condition: Making Metal
- Location: Main
- Part time: 12,711 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO SM76, TRANSMISSION CHIP LIGHT ILLUMINATED INFLIGHT. CONTACTED COMM CENTER AND FOUND NEAREST AVAILABLE PLATFORM TO LAND. NO SECONDARY INDICATIONS. DAY MECHANIC PERFORMED CHIP LIGHT INVESTIGATION OFFSHORE. CLEANED AND INSPECTED TRANSMISSION CHIP DETECTORS, PERFORMED PENALTY RUN, AND AIRCRAFT RETURNED TO SERVICE.
